Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Is blood spot on my forearm related to increase in fatty liver and mild increase in echo texture?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
My blood work is all normal My ferritin test is normal. I had an ultra sound that showed mild increase in fatty liver and mild increase in echo texture. I have taken supplements and and have used alcohol. I only have an occasional glass of wine but sometimes when i do about 10 to 12 hours later i will get a blood spot on my forarm. Is this related to liver? My pt test areball normal
Posted Wed, 18 Dec 2013 in Liver and Gall Bladder
Answered by Dr. Klerida Shehu 1 hour later
Brief Answer: Please follow the suggestions below.. Detailed Answer: Hi, As your blood work was normal(trombocite number), ferritin normal, and pt test normal, then, the blood spot you had it is not from the liver. It might be related to the damages of the local blood vessels; most probably precipitated from drinking wine (alcoholic drink). Please bare in mind that drinking alcohol would make the blood vessels thinner and fragile and easily to break, resulting to spots. Furthermore, sulphate components of red wine could also be responsible of such red spots. At the end, I suggest to stop drinking alcohol, even a glass of wine, and see what is happening for the next 3 months. If the spots will increase in number and size, please consult hematologist for further evaluation. Keep on conducting a healthy life! Feel free to write me back at the next follow up if you have more concerns! Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor